CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Transfer posterior error probability estimation for peptide identification 期刊论文
BMC Bioinformatics, 2020, 卷号: 21, 期号: 1
Authors:  Yi,Xinpei;  Gong,Fuzhou;  Fu,Yan
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Proteomics  Mass spectrometry  Quality control  Posterior error probability  Local false discovery rate  Transfer learning  
Granger causality in risk and detection of extreme risk spillover between financial markets 期刊论文
JOURNAL OF ECONOMETRICS, 2009, 卷号: 150, 期号: 2, 页码: 271-287
Authors:  Hong, Yongmiao;  Liu, Yanhui;  Wang, Shouyang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Cross-spectrum  Extreme downside risk  Financial contagion  Granger causality in risk  Nonlinear time series  Risk management  Value at Risk  
Spectral polynomial algorithms for computing bi-diagonal representations for phase type distributions and matrix-exponential distributions 期刊论文
STOCHASTIC MODELS, 2006, 卷号: 22, 期号: 2, 页码: 289-317
Authors:  He, QM;  Zhang, HQ
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
coxian distribution  invariant polytope  matrix analytic methods  matrix-exponential distribution  PH-distribution  
ON BASIS PROPERTY OF A HYPERBOLIC SYSTEM WITH DYNAMIC BOUNDARY CONDITION 期刊论文
DIFFERENTIAL AND INTEGRAL EQUATIONS, 2005, 卷号: 18, 期号: 1, 页码: 35-60
Authors:  Guo, Bao-Zhu;  Xu, Gen-Qi
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Spectrum distribution of the sedond order generalized distributed parameter systems 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2003, 卷号: 24, 期号: 10, 页码: 1224-1232
Authors:  Ge, ZQ;  Zhu, GT;  Ma, YH
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
second order generalized distributed parameter system  spectrum distribution  hilbert space  generalized inverse one of bounded linear operatiors  
Riesz basis property and exponential stability of controlled Euler Bernoulli beam equations with variable coefficients 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2002, 卷号: 40, 期号: 6, 页码: 1905-1923
Authors:  Guo, BZ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
beam equation  variable coefficients  asymptotic analysis  Riesz basis  stability  
Basis property of a Rayleigh beam with boundary stabilization 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2002, 卷号: 112, 期号: 3, 页码: 529-547
Authors:  Guo, BZ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Rayleigh beam  Riesz basis  spectrum-determined growth condition  stability